آمار

تعداد نشریات29
تعداد شماره‌ها552
تعداد مقالات4,183
تعداد مشاهده مقاله3,577,818
تعداد دریافت فایل اصل مقاله2,928,979
Jabbari, Ehsan, Behnia, Mazda. (1397). Boundary Integral Equations for Quasi-Static Unsaturated Porous Media. سامانه نشریات, 4(2), 42-59. doi: 10.22055/jhs.2018.27811.1091
Ehsan Jabbari; Mazda Behnia. "Boundary Integral Equations for Quasi-Static Unsaturated Porous Media". سامانه نشریات, 4, 2, 1397, 42-59. doi: 10.22055/jhs.2018.27811.1091
Jabbari, Ehsan, Behnia, Mazda. (1397). 'Boundary Integral Equations for Quasi-Static Unsaturated Porous Media', سامانه نشریات, 4(2), pp. 42-59. doi: 10.22055/jhs.2018.27811.1091
Jabbari, Ehsan, Behnia, Mazda. Boundary Integral Equations for Quasi-Static Unsaturated Porous Media. سامانه نشریات, 1397; 4(2): 42-59. doi: 10.22055/jhs.2018.27811.1091


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.